Home Publications Undergraduates Postgraduates Postdocs Calendar Contact

STAFF
  Jeroen Lamb  
  Martin Rasmussen  
  Dmitry Turaev  
  Sebastian van Strien  
RESEARCHERS
Mike Field
POSTDOCS
Fabrizio Bianchi
Trevor Clark
Nikos Karaliolios
Sofia Trejo Abad
Paul Verschueren
Björn Winckler
PHD STUDENTS
Alex Athorne
Sajjad Bakrani Balani
Giulia Carigi
Andrew Clarke
Maximilian Engel
Federico Graceffa
Michael Hartl
Giuseppe Malavolta
Guillermo Olicón Méndez
Cezary Olszowiec
Christian Pangerl
Matteo Tanzi
Kalle Timperi
VISITORS
Anna Maria Cherubini
Bill Speares
RELATED STAFF
Mauricio Barahona
Davoud Cheraghi
Darryl Holm
Greg Pavliotis


PROFESSOR DMITRY TURAEV

Dmitry Turaev

Professor in Dynamical Systems

 
 

Phone: +44(207)59-48566
Room: 634 Huxley Building

Home Page

TEACHING
Dynamical Systems
Bifurcation Theory

PUBLICATIONS
Full list
Hamiltonian Dynamics
Homoclinic Tangencies

D.Turaev, Maps close to identity and universal maps in the Newhouse domain , Comm. Math. Phys. 335, 1235-1277 (2015)

D.Turaev, Richness of chaos in the absolute Newhouse domain, in Proc. ICM 2010, vol.3 (Hindustan Book Agency, 2010) 1804-1815

D.Turaev, On dimension of non-local bifurcational problems, Bifurcation and Chaos 6, 919-948 (1996)

             Short announcement: On dimension reduction near homoclinic and heteroclinic cycles, J. Techn. Phys. 37, 374-377 (1996)

S.V.Gonchenko, D.Turaev, L.P.Shilnikov, On the existence of Newhouse domains in a neighborhood of systems with a structurally unstable Poincare homoclinic curve (the higher-dimensional case), Russian Acad. Sci., Dokl., Math. 47, 268-273 (1993)

S.V.Gonchenko, D.Turaev, L.Shilnikov, Homoclinic tangencies of arbitrarily high orders in conservative and dissipative two-dimensional maps, Nonlinearity 20, 241-275 (2007)

                                      Short version: Homoclinic tangencies of arbitrarily high orders in conservative two-dimensional maps, Doclady Math. 73, 210-213 (2006)
             D.Turaev, Diffeomorphisms which cannot be topologically conjugate to diffeomorphisms of a higher smoothness, Ergod. Th. & Dynam. Sys. 31, 563-569 (2011)
             D.Turaev, Polynomial approximations of symplectic dynamics and richness of chaos in nonhyperbolic area-preserving maps, Nonlinearity 16, 1-13 (2003)
             V.Gelfreich, D.Turaev, Universal dynamics in a neighbourhood of a generic elliptic periodic point, Regul. Chaotic Dyn. 15,159-164 (2010)

S.V.Gonchenko, L.P.Shilnikov, D.Turaev, On models with non-rough Poincare homoclinic curves, Physica D 62, 1-14 (1993)

                          Russian version: On models with non-rough Poincare homoclinic curves, Methods of qualitative theory and theory of bifurcations, 36-61 (1991)
Short version: On models with a structurally unstable Poincare homoclinic curve, Sov. Math., Dokl. 44, 422-426 (1992)
Detailed proofs: Homoclinic tangencies of arbitrarily high orders in the Newhouse regions, J. Math. Sci 105, 1738-1778 (2001)
                          Russian version: Homoclinic tangencies of arbitrarily high orders in the Newhouse regions, in Contemporary Mathematics and its Applications 67 (VINITI, Moscow, 1999)
           S.V.Gonchenko, O.Sten'kin, D.Turaev, Complexity of homoclinic bifurcations and Ω-moduli , Bifurcation and Chaos 6, 969-989 (1996)
           P.Gaspard, S.Gonchenko, G.Nicolis, D.Turaev, Complexity in the bifurcation structure of homoclinic loops to a saddle-focus, Nonlinearity 10, 409-423 (1997)
           Conference proceedings: S.V.Gonchenko, L.P.Shilnikov, O.Sten'kin, D.Turaev, Dynamical systems with structurally unstable homoclinic orbits and moduli of Ω-equivalence, Comput. Math. Appl. 34 (1997)

S.V.Gonchenko, D.Turaev, L.P.Shilnikov, Dynamical phenomena in multi-dimensional systems with a structurally unstable Poincare homoclinic curve, Russian Acad. Sci., Dokl., Math. 47, 410-415 (1993)

S.V.Gonchenko, L.Shilnikov, D.Turaev, On dynamical properties of multidimensional diffeomorphisms from Newhouse regions: I, Nonlinearity 21 (2008)

          Basic (partial) cases: On dynamical properties of diffeomorphisms with homoclinic tangencies, J. Math. Sci. 126, 1317-1343 (2005)
                     Russian version: On dynamical properties of diffeomorphisms with homoclinic tangencies, Sovrem. Mat. Prilozh. 7, 91-117 (2003)
                Conference proceedings: On dynamical properties of diffeomorphisms with homoclinic tangencies, in Proc. Symposium Henrie Poincare, 41-72 (Solvay Inst., 2005)
          S.V.Gonchenko, L.P.Shilnikov, D.Turaev, Dynamical phenomena in systems with structurally unstable Poincare homoclinic orbits, Chaos 6, 15-31 (1996)
                Conference proceedings: Quasiattractors and homoclinic tangencies, Comput. Math. Appl. 34, 195-227 (1997)
          S.V.Gonchenko, I.I.Ovsyannikov, D.Turaev, On the effect of invisibility of stable periodic orbits at homoclinic bifurcations, Physica D 241, 1115-1122 (2012)

S.V.Gonchenko, D.Turaev, L.P.Shilnikov, On Newhouse domains of two-dimensional diffeomorphisms with a structurally unstable heteroclinic cycle, Proc. Steklov Inst. Math. 216, 76-125 (1997)

                  Short announcement: Bifurcations of two-dimensional diffeomorphisms with non-rough homoclinic contours, J. Techn. Phys. 37, 349-352 (1996)
         S.V.Gonchenko, J.S.W.Lamb, I.Rios, D.Turaev, Attractors and repellers near generic elliptic points of reversible maps, Doklady Math. 89, 65-67 (2014)
         S.Gonchenko, D.Turaev, On three types of dynamics, and the notion of attractor, Proc. Steklov Inst. Math. 297, 116-137 (2017)

S.V.Gonchenko, L.P.Shilnikov, D.Turaev, Elliptic periodic orbits near a homoclinic tangency in four-dimensional symplectic maps and Hamiltonian systems with three degrees of freedom, Regul. Chaotic Dyn. 3, 3-26 (1998)
S.V.Gonchenko, D.V.Turaev, L.P.Shilnikov, Infinitely many elliptic periodic orbits in four-dimensional symplectic diffeomorphisms with a homoclinic tangency, Proc. Steklov Inst. Math. 244, 106-131 (2004)

      Wild attractors

S.V.Gonchenko, L.Shilnikov, D.Turaev, On global bifurcations in three-dimensional diffeomorphisms leading to wild Lorenz-like attractors, Regul. Chaotic Dyn. 14, 137-147 (2009)

D.Turaev, L.Shilnikov, Pseudohyperbolicity and the problem of periodic perturbation of Lorenz-like attractors, Doklady Math. 77 (2008)

S.V.Gonchenko, I.I.Ovsyannikov, C.Simo, D.Turaev, Three-dimensional Henon-like map and wild Lorenz-like attractors, Bifurcation and Chaos 15, 3493-3508 (2005)

D.Turaev, L.P.Shilnikov, An example of a wild strange attractor, Sb. Math. 189, 137-160 (1998)

      Examples

D.Turaev, V.Rom-Kedar, Elliptic islands appearing in near-ergodic flows, Nonlinearity 11, 575-599 (1998)

A.Dmitriev, Yu.Komlev, D.Turaev, Bifurcation phenomena in the 1:1 resonant horn for the forced van der Pol - Duffing equation, Bifurcation and Chaos 2, 93-100 (1992)

V.Biragov, I.M.Ovsyannikov, D.Turaev, A study of one endomorphism of a plane, Methods of qualitative theory and theory of bifurcations, 72-86 (1988)

D.Turaev, L.P.Shilnikov, Bifurcations of quasiattractors torus-chaos, in "Mathematical mechanisms of turbulence," 113-121 (Kiev, 1986)